Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Treatment & Exercise
avatar
hawgfan posted:
Before starting tx, the exercising (walking, pushups, etc) gave me strength & stamina. Now I'm not sure. It seems to use the little bit of energy I do have. Am I wrong?
Reply
 
avatar
OLDTIFF47 responded:
HOW ARE YOUR MONTHLY LABS? TALK TO YOUR MD ABOUT THIS....PERHAPS DO A LITTLE LESS OF IT....BUT I AM A FIRM BELIEVER IF YOU ARE IN BED THAT IS NOT GOOD...JUST KEEP MOVING AS BEST YOU CAN...EVERYDAY IS A STEP IN THE THE RIGHT DIRECTION.....

REMEMBER YOU ARE ON A JOURNEY THAT YOUR BODY IS TRYING TO HELP YOU WITH...

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
hawgfan replied to OLDTIFF47's response:
Actually getting weekly labs right now due to low wbc (2.0) & platelets (68). Hemoglobin stayin arount 11.1. I have pretty much given up the morning exercises in favor of getting through the work day. That's been my exercise program. I may try bumping it up a slight amount to see how it does.
 
avatar
OLDTIFF47 replied to hawgfan's response:
GIVING IT UP IS FINE....AND GOING TO WORK KEEPS YOU MOVING MY FRIEND......BUMP UP A LITTLE IS OK AND BACK IT DOWN IF NEED BE....JUST KEEP MOVING...I REMEMBER KEEPING MOVING GOT HARD FOR ME BUT I DID....

SO GLAD WEEKLY LABS.....I DID THAT FOR A WHILE ALSO...

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
autotech1700 responded:
I believe that by your earlier posts we started our tx at the same time.I am week 6. Fatigue is really a problem for me as well. I seem to lose it all in one big rush. I pass my labs o.k. The doc said it is my body and the meds working. I try to walk a mile with my wife but I am sore from arthritis most of the time. P.S. I like the name hawgfan , I am a Sooner fan. lol. Good luck. Keep moving .
 
avatar
hawgfan replied to autotech1700's response:
That's kinda the way mine is. I can go from feeling like I've been chewed up by a wolf & crapped off a tall cliff to feeling pretty decent in about a 15 min period of time. Oh yeah, it only takes about that long to go back too. Good luck on your tx - a few hrs at a time. Good luck Sooners (except if we play).
 
avatar
Haylen_WebMD_Staff replied to hawgfan's response:
OSU Cowboy Fan checking in here! BOO Hawgs and Sooners!

:)

I admire you for trying to get in some exercise - it's hard for everyone to get motivated - even at 100%!

Haylen
 
avatar
autotech1700 replied to Haylen_WebMD_Staff's response:
I have been running out of breath for no apparent reason. It is not related to exercise but just seems to happen. Usually during fatigue spells. Do I need to discuss this with the dr? I will see him 5-23.
Haylen---it is o.k. if you want to be an O.S.U. fan , but 9 years is a long time for a victory. Have a good season !
 
avatar
7BillionHumansGeez responded:
I had severe anemia on tx and could do very little of what I used to do in terms of exercise. Could not even make it up one flight of stairs without stopping to rest and recover my breath. So I switched to stretching and Yoga-style exercise only -- nothing aerobic because I just couldn't do it. The Yoga stretching helps with the muscle pain and stiffness also. Once off tx, it was about 2 months of recovery before I could do the kind of exercise I used to do. Consider a temporary exercise change to slow and steady movement is my advice. Getting through the day and continuing to work is an achievement already!


Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.